# SDR AALA20020796

- Difficulty date: June 2, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1369 - EN ROUTE ORD-MIA - AFTER TAKEOFF, AMBER LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  LOWERED LANDING GEAR AND RECEIVED NORMAL SAFE INDICATIONS.  CHECKED HYDRAULIC QUANTITIES AND FOUND LEFT SIDE DECREASING NOTICEABLY.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  ON LANDING, LEFT SYSTEM QUANTITY HAD DECREASED TO .52.  INSPECTION ON THE RIGHT GEAR FOUND THE NR 7 TIRE HAD THROWN THE TREAD RUBBER FROM THE CORE AND HAD IMPACTED THE INBOARD FORWARD AND INBOARD AFT BRAKE LINES.  ON IMPACT, BOTH LINES WERE SEVERED.  ALSO, FOUND RIGHT GEAR TILT ACTUATOR HYDRAULIC LINE LEAKING.  REPLACED ALL EFFECTED HYDRAULIC LINES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
